# SDR UIEA2019042604011

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,611 hours, 13,595 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 ENG LH C-DUCT FWD B/H T/R LOCKOUT PLATE MOUNTING AREA FOUND CRACKED ( #2 ENG LH C-DUCT FWD B/H T/R LOCKOUT PLATE CRACK AREAS REPAIRED IAW RI-78-32-13497 REV A )
